×

Found 912 Documents (Results 1–100)

100
MathJax

The regularized asymptotics of a solution of the Cauchy problem in the presence of a weak turning point of the limit operator. (English. Russian original) Zbl 07483851

Sb. Math. 212, No. 10, 1415-1435 (2021); translation from Mat. Sb. 212, No. 10, 76-95 (2021).
MSC:  34E20 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

Eigenvalues of positive pseudo-Hermitian matrices. (English) Zbl 07464618

Baklouti, Ali (ed.) et al., Geometric and harmonic analysis on homogeneous spaces and applications. TJC 2019, Djerba, Selected papers based on the presentations at the 6th Tunisian-Japanese conference. In honor of Professor Takaaki Nomura. Tunisia, December 15–19, 2019. Cham: Springer. Springer Proc. Math. Stat. 366, 51-67 (2021).
MSC:  15A18 15A42 44A10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the solution to the Cauchy problem for a singularly perturbed operator differential transport equation in several space variables. (English. Russian original) Zbl 1481.35029

Comput. Math. Math. Phys. 61, No. 12, 2015-2023 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 2050-2058 (2021).
MSC:  35B25 35Q20 35Q49
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of solutions to a Cauchy problem with a turning point in the case of change of stability. (English. Russian original) Zbl 1469.34079

J. Math. Sci., New York 254, No. 6, 808-810 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 156, 103-105 (2018).
MSC:  34E20 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed Cauchy-Riemann equation with a singularity in the lower coefficient. (English. Russian original) Zbl 1453.35013

Comput. Math. Math. Phys. 60, No. 10, 1701-1707 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 10, 1757-1763 (2020).
MSC:  35B25 35F35
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet problem for a generalized Cauchy-Riemann equation with a supersingular point on a half-plane. (English. Russian original) Zbl 1456.30084

Comput. Math. Math. Phys. 60, No. 10, 1679-1685 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 10, 1734-1740 (2020).
MSC:  30G20 30E25
PDF BibTeX XML Cite
Full Text: DOI

Parametrization of solutions to the Emden-Fowler equation and the Thomas-Fermi model of compressed atoms. (English. Russian original) Zbl 1455.34018

Comput. Math. Math. Phys. 60, No. 8, 1271-1283 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1315-1328 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On existence of solutions of nonlinear equilibrium problems on shallow inhomogeneous anisotropic shells of the Timoshenko type. (English. Russian original) Zbl 1433.30102

Russ. Math. 63, No. 8, 38-53 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 8, 45-61 (2019).
MSC:  30E20 30E25 35J60
PDF BibTeX XML Cite
Full Text: DOI

Hilbert problem for the Cauchy-Riemann equation with a singular circle and a singular point. (English. Russian original) Zbl 1433.30116

J. Math. Sci., New York 241, No. 3, 327-339 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 79-90 (2017).
MSC:  30G20 30E25 35J46
PDF BibTeX XML Cite
Full Text: DOI

On the Hölder property of solutions of a generalized system of Beltrami equations. (English. Russian original) Zbl 1422.30070

Differ. Equ. 55, No. 2, 231-242 (2019); translation from Differ. Uravn. 55, No. 2, 226-237 (2019).
MSC:  30G20 30E25 30E20
PDF BibTeX XML Cite
Full Text: DOI

Regularization of the solution of the Cauchy problem: the quasi-reversibility method. (Russian, English) Zbl 1438.65215

Sib. Zh. Ind. Mat. 21, No. 4, 96-109 (2018); translation in J. Appl. Ind. Math. 12, No. 4, 716-728 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Two-parameter asymptotics in a bisingular Cauchy problem for a parabolic equation. (English. Russian original) Zbl 1401.35150

Proc. Steklov Inst. Math. 301, Suppl. 1, S191-S200 (2018); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 23, No. 2, 94-103 (2017).
PDF BibTeX XML Cite
Full Text: DOI

A method to study the Cauchy problem for a singularly perturbed homogeneous linear differential equation of arbitrary order. (English. Russian original) Zbl 1406.34049

Mosc. Univ. Math. Bull. 73, No. 2, 41-49 (2018); translation from Vestn. Mosk. Univ., Ser. I 73, No. 2, 3-12 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Singular Cauchy problem for an ordinary differential equation unsolved with respect to the derivative of the unknown function. (English. Ukrainian original) Zbl 1395.34014

J. Math. Sci., New York 231, No. 6, 712-729 (2018); translation from Neliniĭni Kolyvannya 20, No. 2, 166-183 (2017).
MSC:  34A12 34A09
PDF BibTeX XML Cite
Full Text: DOI

On one method for studying the Cauchy problem for a singularly perturbed nonlinear first-order differential operator. (English. Russian original) Zbl 1398.34029

Differ. Equ. 54, No. 2, 152-164 (2018); translation from Differ. Uravn. 54, No. 2, 155-167 (2018).
MSC:  34A12 34E15 47H09
PDF BibTeX XML Cite
Full Text: DOI

On the behavior of solutions of some systems of differential equations partially solved with respect to the derivatives in the presence of a pole. (English. Ukrainian original) Zbl 1390.34241

J. Math. Sci., New York 229, No. 4, 455-469 (2018); translation from Neliniĭni Kolyvannya 20, No. 1, 113-126 (2017).
MSC:  34M35
PDF BibTeX XML Cite
Full Text: DOI

An analogue of the Schwarz problem for the Moisil-Teodorescu system. (English) Zbl 1404.35312

Kalmenov, Tynysbek Sh. (ed.) et al., Functional analysis in interdisciplinary applications, Astana, Kazakhstan, October 2–5, 2017. Cham: Springer (ISBN 978-3-319-67052-2/hbk; 978-3-319-67053-9/ebook). Springer Proceedings in Mathematics & Statistics 216, 164-170 (2017).
MSC:  35Q15 45E05
PDF BibTeX XML Cite
Full Text: DOI

The asymptotics of solutions of a singularly perturbed equation with a of fractional turning point. (Russian. English summary) Zbl 1387.34087

MSC:  34E05 34E15 34A12
PDF BibTeX XML Cite
Full Text: Link

Mechanical quadrature method as applied to singular integral equations with logarithmic singularity on the right-hand side. (English. Russian original) Zbl 1457.74147

Comput. Math. Math. Phys. 57, No. 8, 1285-1293 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 8, 1294-1303 (2017).
MSC:  74M15 45E05 65R20
PDF BibTeX XML Cite
Full Text: DOI

A method of integral equations in nonlinear boundary-value problems for flat shells of the Timoshenko type with free edges. (English. Russian original) Zbl 1391.74146

Russ. Math. 61, No. 4, 49-64 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 4, 59-75 (2017).
MSC:  74K25 35Q74 30E20
PDF BibTeX XML Cite
Full Text: DOI

Regularization methods of the continuation problem for the parabolic equation. (English) Zbl 1368.65130

Dimov, Ivan (ed.) et al., Numerical analysis and its applications. 6th international conference, NAA 2016, Lozenetz, Bulgaria, June 15–22, 2016. Revised selected papers. Cham: Springer (ISBN 978-3-319-57098-3/pbk; 978-3-319-57099-0/ebook). Lecture Notes in Computer Science 10187, 220-226 (2017).
MSC:  65M06 35K15
PDF BibTeX XML Cite
Full Text: DOI

A singularly perturbed boundary value problems with fractional powers of elliptic operators. (English) Zbl 1368.65210

Dimov, Ivan (ed.) et al., Numerical analysis and its applications. 6th international conference, NAA 2016, Lozenetz, Bulgaria, June 15–22, 2016. Revised selected papers. Cham: Springer (ISBN 978-3-319-57098-3/pbk; 978-3-319-57099-0/ebook). Lecture Notes in Computer Science 10187, 141-152 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Haseman boundary value problem with slowly oscillating coefficients and shifts. (English) Zbl 1364.45004

Bini, Dario A. (ed.) et al., Large truncated Toeplitz matrices, Toeplitz operators, and related topics. The Albrecht Böttcher anniversary volume. Basel: Birkhäuser/Springer (ISBN 978-3-319-49180-6/hbk; 978-3-319-49182-0/ebook). Operator Theory: Advances and Applications 259, 463-500 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On a collocation-quadrature method for the singular integral equation of the notched half-plane problem. (English) Zbl 1364.65293

Bini, Dario A. (ed.) et al., Large truncated Toeplitz matrices, Toeplitz operators, and related topics. The Albrecht Böttcher anniversary volume. Basel: Birkhäuser/Springer (ISBN 978-3-319-49180-6/hbk; 978-3-319-49182-0/ebook). Operator Theory: Advances and Applications 259, 413-462 (2017).
MSC:  65R20 45E05
PDF BibTeX XML Cite
Full Text: DOI

3D Fredholm integral equations for scattering by dielectric structures. (English. Russian original) Zbl 1366.78015

Differ. Equ. 52, No. 9, 1178-1187 (2016); translation from Differ. Uravn. 52, No. 9, 1221-1230 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed problems for abstract differential equations of second order in Hilbert spaces. (English) Zbl 1351.35010

Barbu, Viorel (ed.) et al., New trends in differential equations, control theory and optimization. Proceedings of the 8th congress of Romanian Mathematicians, Iaşi, Romania, June 26 – July 5, 2015. Hackensack, NJ: World Scientific (ISBN 978-981-3142-85-5/hbk; 978-981-3142-87-9/ebook). 277-291 (2016).
MSC:  35B25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software